MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 7MM X 30CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 7MM X 30CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100730
Medical Device Problem Codes Failure to Advance (2524); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 7mm x 30cm micrusframe 10 coil (mfr100730 / 30860270) ¿cannot advance the [into] the microcatheter.¿ the coil was replaced.There was no report of any negative patient impact.On 02-apr-2024, additional information was received.The information indicated that the event date was 01-mar-2024.The procedure was targeting a paraclinoid-internal carotid artery (ica) aneurysm.The resistance was first experienced inside the introducer sheath, ¿but don¿t know which part of the introducer.¿ the microcatheter used was a headway® 17 microcatheter (microvention).Per the information, more than five (5) galaxy g3 and galaxy g3 mini coils were successfully used with the headway 17 microcatheter after the reported resistance issue occurred and ¿they are all good.¿ there was no issue with the microcatheter, ¿the catheter is fine.¿ the reported resistance issue occurred before the 7mm x 30cm micrusframe 10 coil (mfr100730 / 30860270) was introduced into the vessel.After multiple unsuccessful attempts to push the coil into the microcatheter, the physician removed the coil and ¿it seems deformed.¿ nothing was noted to be obstructing the headway 17 microcatheter; a continuous flush was maintained through the microcatheter and the tip of the coil introducer was firmly installed into the hub of the microcatheter and locked with the rotating hemostasis (rhv) valve during the device advancement.Based on the additional information received on 02-apr-2024, the event has been deemed usfda reportable under 21 cfr 803 with a classification of ¿malfunction.¿.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone: (b)(6).The initial reporter email address was not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30860270) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint device; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
MICRUSFRAME10 7MM X 30CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key19038888
Report Number3008114965-2024-00374
Device Sequence Number7223301
Product Code KRD
UDI-Device Identifier10886704077886
UDI-Public10886704077886
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberMFR100730
Device Lot Number30860270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY® 17 MICROCATHETER (MICROVENTION)
Patient SexUnknown